CONTINUITY OF OPERATORS IN THE SPACES OF MEASURABLE VECTOR VALUED FUNCTIONS WITH APPLICATIONS TO THE INVESTIGATION OF SOBOLEV SPACES AND ANALYTIC-FUNCTIONS IN VECTOR-VALUED CASE

被引:0
作者
BUKHVALOV, AV
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1979年 / 246卷 / 03期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:524 / 528
页数:5
相关论文
共 13 条
[1]  
Adams R. A., 2003, PURE APPL MATH SOB O, V2nd
[2]  
[Anonymous], 1977, APPROXIMATION FUNCTI
[3]  
ARONSZAJN N, 1963, ANN I FOURIER GRENOB, V13, P211
[4]  
Bukhvalov A. V., 1975, IZV AN SSSR M, V39, p[1284, 1438]
[5]  
BUKHVALOV AV, 1975, NAUCHN SEMIN LOMI, V65, P5
[6]  
DANFORD N, 1966, LINEINYE OPERATORY, V2
[7]   PROJECTIONS ON SPACES OF HOLOMORPHIC FUNCTIONS IN BALLS [J].
FORELLI, F ;
RUDIN, W .
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1974, 24 (06) :593-602
[8]  
Kantorovich L.V., 1977, FUNKTSIONALNYI ANALI
[9]   ISOMORPHIC CHARACTERIZATIONS OF INNER PRODUCT SPACES BY ORTHOGONAL SERIES WITH VECTOR VALUED COEFFICIENTS [J].
KWAPIEN, S .
STUDIA MATHEMATICA, 1972, 44 (06) :583-595
[10]  
MITYAGIN BM, 1964, USEKHI MAT NAUK, V19, P65